MathSciNet Relay Station
MathSciNet bibliographic data
MR2743385 35Q53 (65L10 76B03 76B15)
Bona, J. L.; Chen, H.; Sun, S.-M.; Zhang, B.-Y. Approximating initial-value problems with two-point boundary-value problems: BBM-equation. Bull. Iranian Math. Soc. 36 (2010), no. 1, 1–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement